References

  1. Whittaker J.M. The lower order of integral functions. J. London Math. Soc. 1933, 8 (1), 20-27. doi: 10.1112/jlms/s1-8.1.20
  2. Sons L.R. Regularity of growth and gaps. J. Math. Anal. Appl. 1968, 24 (2), 296-306. doi: 10.1016/0022-247X(68)90031-0
  3. Filevych P.V., Sheremeta M.M. On a L. Sons theorem and asymptotical behaviour of Dirichlet series. Ukr. Math. Bull. 2006, 3 (2), 187-198. (in Ukrainian)
  4. Sheremeta M.M. Asymptotical behaviour of Laplace-Stiltjes integrals. In: Mathematical Studies, 15. Lviv, VNTL Publishers, 2010.
  5. Sheremeta M.M., Fedynyak S.I. On the derivative of a Dirichlet series. Siberian Math. J. 1998, 39 (1), 181-197. doi: 10.1007/BF02732373 (translation of Sibirsk. Mat. Zh. 1998, 39 (1), 206-223. (in Russian))
  6. Sheremeta M.M., Sumyk O.M. Connection detween the growth of Young conjugated functions. Mat. Stud. 1999, 11 (1), 41-47. (in Ukrainian)
  7. Sheremeta M.M. On two classes of positive functions and belonging to them of main characteristic of entire functions. Mat. Stud. 2003, 19 (1), 73-82. (in Ukrainian)
  8. Posiko O.S., Sheremeta M.M. Asymptotic estimates for Laplace-Stiltjes integrals. Ukr. Math. Bull. 2005, 2 (4), 541-549. (in Ukrainian)
  9. Posiko O.S., Skaskiv O.B., Sheremeta M.M. Estimates of Laplace-Stiltjes integral. Mat. Stud. 2004, 21 (2), 179-196. (in Ukrainian)
  10. Sumyk O.M., Sheremeta M.M. Estimates from below for maximal term of Dirichlet series. Izv. Vys. Uch. Zav. Matem. 2001, 4, 53-57. (in Russian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.